Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 88, February, 2014
The first 13 are from the 25th Cumberland Conference

  • Adam J. Gilbert, "Representing Asteroidal Sets on Subdivisions of Stars", pp. 5-16
  • Steve Butler and Steven Osborne, "Counting tilings by taking walks", pp. 1725
  • Josh Brooks, Debra Knisley and Jeff Knisley, "Nested (2,r)-regular graphs and their network properties", pp. 27-38
  • Xiaofeng Gu, Katie Horacek and Hong-Jian Lai, "Cyclic base orderings in some classes of graphs", pp. 39-50
  • M. Atici, "Complexity of Extremal Set Decision Problem", pp. 51-59
  • Alexander R. Lange, Stanislaw P. Radziszowski and Xiaodong Xu, "Use of MAX-CUT for Ramsey Arrowing of Triangles", pp. 61-71
  • Franklin H.J. Kenter, "Necessary Spectral Conditions for Coloring Hypergraphs", pp. 73-84
  • Jonathan D.H. Smith, "Palindromic And Sudoku Quasigroups", pp. 85-94
  • Andre E. Kezdy and Lesley W. Wiglesworth, "Unit Stack Visibility Graphs", pp. 95-110
  • Sarita Nemani and Aihua Li, "Interlace Polynomials of n-Claw Graphs", pp. 111-122
  • Jacob Hughes, "Random Seidel Switching on Graphs", pp. 123-142
  • Rui Xu, "On the Second Neighborhood Conjecture", pp. 143-146
  • Mari Castle, Joe DeMaio and Keegan Gary, "Total Efficient Domination and Cayley Graphs", pp. 147-159
  • Zeling Shao, Yanpei Liu and Zhiguo Li, "The genus of edge amalgamations of a type of graph", pp. 161-167
  • Shangdi Chen and Minjuan Song, "Two New Authentication Schemes from Singular Symplectic Geometry over Finite Fields", pp. 169-190
  • Indriati Nurul Hidayah and Purwanto, "Minimum Number of Vertices of Graphs without Perfect Matching, with Given Edge Connectivity and Minimum and Maximum Degrees", pp. 191-198
  • Rao Li, "Spectral Conditions for Some Stable Properties of Graphs", pp. 199-205
  • Midori Kobayashi, Nobuaki Mutoh and Gisaku Nakamura, "Dudeney's round table problem and neighbour-balanced Hamilton decompositions", pp. 207-211
  • Shanhai Li and Jun Ma, "Existence of Simple Incomplete Triple Systems with Small Index", pp. 213-224
  • M. Dziemianczuk, "A Combinatorial Interpretation of the Lucas-Nomial Coefficients in Terms of Tiling of Rectangular Boxes ", pp. 225-235
  • Matthias Bohm, "Maximal Flat Regular Antichains", pp. 237-261
  • Haixia Guo and Jizhu Nan, "New constructions of error-tolerance pooling designs", pp. 263-267
  • Ji-Yun Guo, "A variation of the partial parity (g,f)-factor theorem due to Kano and Matsuda", pp. 269-276
  • T. Tamizh Chelvam and K. Selvakumar, "Central Sets In The Annihilating-Ideal Graph Of Commutative Rings", pp. 277-288
  • Zhaoping Meng and Zhilin Guo, "The spectrum of lattice group divisible 3-designs with block sizes four and six", pp. 289-297

Back to the JCMCC page.